# SDR AALA20160525007

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 79,065 hours, 42,222 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2047021
- Part serial: 1276
- Condition: Faulty
- Location: Epr
- Part time: 30,174 hours, 14,549 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE LT ENG EPR STAGNATED AT 1.64 - 1.68, LAGGING BEHIND THE RT ENG.  TAKEOFF ABORTED AT APPROX 70 KNOTS.  REMOVED AND REPLACED ENGINE PRESSURE RATIO INDICATOR IAW AMM 77-10-00 AND ENGINE PRESSURE RATIO TRANSMITTER IAW AMM 77-11-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
